The decomposition group of a line in the plane

Hedén, Isac and Zimmermann, Susanna. (2017) The decomposition group of a line in the plane. Proceedings of the American Mathematical Society, 145 (9). pp. 3665-3680.

[img] PDF - Accepted Version

Official URL: http://edoc.unibas.ch/42537/

Downloads: Statistics Overview


We show that the decomposition group of a line L in the plane, i.e. the subgroup of plane birational transformations that send L to itself birationally, is generated by its elements of degree 1 and one element of degree 2, and that it does not decompose as a non-trivial amalgamated product.
Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Zimmermann, Susanna and Hedén, Isac
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article -- First published in Proceedings of the AMS in 145 (2017), published by the American Mathematical Society
Identification Number:
edoc DOI:
Last Modified:02 Nov 2017 08:10
Deposited On:21 Aug 2017 12:43

Repository Staff Only: item control page